# SDR AALA202506257165

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737-8
- Aircraft serial: 44475
- Aircraft time: 14,124 hours, 5,258 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: A STRONG ODOR IN THE BACK OF THE PLANE THAT CAUSED PASSENGERS AND FLIGHT ATTENDANTS TO BECOME SICK. AIRCRAFT AIR INTERRUPTED, BACK TO AND LANDED SAFELY AT MDE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
